# SDR C2XA96IA147

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 2710 · Aileron Control System
- Part: Lever Assy
- Part number: S2718141700200
- Condition: Bearings Bad
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AILERON INTERCONNECT ROD WAS FOUND TO HAVE STIFF BEARINGS ON THE LEFT END.  MX REMOVED AND REPLACED THE LEFT LEVER ASSEMBLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
